# SDR CKSA97545

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT CRUISE, FOUND CREW SUPPLEMENTAL OXYGEN WAS BEING LOST.  UNABLE TO LOCATE PROBLEM.  DESCENDED TO 10,000 FT, CONTINUED TO CVG ADVISED OPERATION.  FOUND REGULATOR AT BOTTLE ATTACH POINT LOOSE AND LEAKING.  SERVICED OXYGEN AND LEAK CHECK GOOD.
